Jump to content

El8ed

Member
  • Content Count

    146
  • Joined

  • Last visited

About El8ed

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    DMV- USA
  • Interests
    Avid reader and writer of short stories and poetry.

    Hello, I’m Tamar, new to the DF and loving this place.

    I’ve suffered from depression all of my life. Until June of 2015, I’d avoided seeking a diagnosis, medication, and professional help. So, here I am, unemployed and crawling out of a severe major depression, GAD, and on Lexapro for the first time in my life.

    I’m so grateful to have found this place. I am grateful for new friends, encouragement, and the sharing of information.

Recent Profile Visitors

1,621 profile views
  1. I started 50 mg on May 14. The effect on my libido is horrible - it's non-existent. I'm taking Zoloft for depression and anxiety. It's working well for my anxiety, but my insomnia has not improved at all. I'm hoping all the side-effects wear off with time.
  2. I am on my 4th week - 50 mg. My insomnia is horrible. My libido is non-existent. I am totally unmotivated to do anything. I feel a difference with my anxiety, but my mood is so blah. I want to give the meds time to improve, but, ugh... The dosage isn't right or something. I don't know. HELP!!!
  3. Hello AR! I'm doing much better. I've gotten on a regular exercise routine, and I'm slowly beginning to feel like my old peppy self. I got a bump up to 15mg with no side effects just yet. But let me say this. The weather has been extremely warm and sunny here (uncharacteristic for this time of year). The clouds and cooler weather should be here shortly. So, I'll keep you posted on how effective the bump up really is. Glad to hear you're doing better!
  4. Yea, I figured something must have triggered that horrible attack. But, I'd have to agree with Birch here. The Lex should keep you from riding an anxiety wave - there should be some point of relief for you. Glad the valium worked to calm you some. Hang in there! Question: Are you in counseling? For me, counseling's been a tremendous help.
  5. I had a really bad anxiety attack. But I could attribute it to an event. I was in a facility surrounded by people I didn't know. That was the trigger. When I talked with my therapist, he said that it could happen again. He emphasized that knowing how to cope was what was important. Did something happen to trigger the attack?
  6. Mm hmm. I'm experiencing the fatigue again since my dosage was upped to 15mg.
  7. Hello Ej_sparrow! Welcome to the DF! The eight week mark seems to be the sweet spot for positive consistent results from the Lex AND the elimination of side effects. You may want to give yourself a month or so to see what happens!
  8. I've been on Lex now for four months now, but the last two weeks I've had a few bouts of lightheadedness. Has anyone else experienced this?
  9. Hello Birch, I'm four days in with no side effects. In fact, I'm feeling quite peppy. So, we'll see. I hope you're right about 15mg for me.
  10. I had been doing fine on 20 mg but my pdoc encouraged me to go up to 30. I assume that's because I told him although I am free of anxiety (and very happy about that as it was quite a dominating emotion), I've still been feeling less than enthused or energetic about things. Long story short, I've been titrating up to 30 for a couple weeks but not seeing the benefit. No horrible side effects except I can't wake up in the morning! I've slept through my alarm 4-5 times in a row and I'm groggy till afternoon. Normally I am an early bird and this messes up my day. I think I have to scale back to 20 and stay there. I wish my pdoc would listen when I tell him I may need something to address my dopamine levels and not simply an uber dose of lexapro. OOoo! See, I'm afraid of the fatigue setting in again. When I first started on lex, it wiped me totally out for two weeks. I certainly don't want to go through that hibernation anytime soon. So, we'll see. This is day one.
  11. How many weeks in now? Seems as if you should be stabilizing soon.
  12. Well, I got a bump up to 15mg for the fall and winter seasons. Hoping this does not bring back the good ole side effects. How's everyone else doing?
  13. Hello AR! I'm just floating... I need a bump up, I believe. I go back to the gdoc on Friday. I'll request it then. My psychologist believes a bump would do me some good too. So, we'll see. Other than that, I'm doing... just doing. I'm interested to know how you do with the increase. Keep us posted!
  14. Welcome Anonymostly! This is a great place to vent, rant, make friends, and get advice. It's a place where you will come to know that you are not alone. Hope you find some relief in the interaction here! I sure have! Tamar
×
×
  • Create New...